RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 2, Pages 304–313 (Mi tmf2263)  

This article is cited in 9 scientific papers (total in 9 papers)

Spectrum and eigenfunctions of Schrödinger operator with zero-range potential of homogeneous lattice type in three-dimensional space

Yu. E. Karpeshina


Abstract: A study is made of the spectrum and all eigenfunctions of a Schrödinger operator with zero-range potential of the type of a homogeneous infinite rectangular lattice in three-dimensional space.

Full text: PDF file (599 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:2, 1156–1162

Bibliographic databases:

Received: 01.11.1982

Citation: Yu. E. Karpeshina, “Spectrum and eigenfunctions of Schrödinger operator with zero-range potential of homogeneous lattice type in three-dimensional space”, TMF, 57:2 (1983), 304–313; Theoret. and Math. Phys., 57:2 (1983), 1156–1162

Citation in format AMSBIB
\Bibitem{Kar83}
\by Yu.~E.~Karpeshina
\paper Spectrum and eigenfunctions of Schr\"odinger operator with zero-range potential of homogeneous lattice type in three-dimensional space
\jour TMF
\yr 1983
\vol 57
\issue 2
\pages 304--313
\mathnet{http://mi.mathnet.ru/tmf2263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=734891}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 2
\pages 1156--1162
\crossref{https://doi.org/10.1007/BF01018661}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SX71000014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2263
  • http://mi.mathnet.ru/eng/tmf/v57/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Geiler, V. A. Margulis, “Anderson localization in the nondiscrete maryland model”, Theoret. and Math. Phys., 70:2 (1987), 133–140  mathnet  crossref  mathscinet  isi
    2. P. B. Kurasov, B. S. Pavlov, “Electron in a homogeneous crystal of point atoms with internal structure. II”, Theoret. and Math. Phys., 74:1 (1988), 58–66  mathnet  crossref  mathscinet  isi
    3. V. A. Geiler, V. V. Demidov, “Spectrum of three-dimensional landau operator perturbed by a periodic point potential”, Theoret. and Math. Phys., 103:2 (1995), 561–569  mathnet  crossref  mathscinet  zmath  isi
    4. J. Brüning, V. A. Geiler, “Gauge-periodic point perturbations on the Lobachevsky plane”, Theoret. and Math. Phys., 119:3 (1999), 687–697  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Albeverio, S, “The band structure of the general periodic Schrodinger operator with point interactions”, Communications in Mathematical Physics, 210:1 (2000), 29  crossref  isi
    6. Bruning J., Geyler V.A., “The spectrum of periodic point perturbations and the Krein resolvent formula”, Differential Operators and Related Topics, Operator Theory : Advances and Applications, 117, 2000, 71–86  isi
    7. Kuchment, P, “On the structure of spectra of periodic elliptic operators”, Transactions of the American Mathematical Society, 354:2 (2001), 537  crossref  isi
    8. Bruning, J, “Scattering on compact manifolds with infinitely thin horns”, Journal of Mathematical Physics, 44:2 (2003), 371  crossref  isi
    9. Danilov, LI, “On absolute continuity of the spectrum of a periodic magnetic Schrodinger operator”, Journal of Physics A-Mathematical and Theoretical, 42:27 (2009), 275204  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:69
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019